MathSciNet Relay Station
MathSciNet bibliographic data
MR1707507 (2001e:60051) 60F10 (60G10 62G09)
Bertail, Patrice; Gamst, Anthony; Politis, Dimitris N. Moderate deviations in subsampling distribution estimation. Proc. Amer. Math. Soc. 129 (2001), no. 2, 551–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement